

THE DEPARTMENT OF THE INTERIOR

WASHINGTON

INDIANAPOLIS ITINERARY

Wednesday, April 24th - Friday, April 26th

Wednesday, April 24th

Washington, DC > Indianapolis, IN

Weather Forecast

Washington, DCIndianapolis, INSun and CloudsMostly CloudyHigh 77°/Low 53°High 64°/Low 53°

Districts:

Region 3 - Great Lakes

Dress Code: Casual

Manifest:

THE SECRETARY

• AiC (b) (6), (b) (7)(0

Marshall Critchfield

Molly Block

Tami Heilemann

Advance:

Staff: Andrew Patterson - 202-(b)

Security: (b) (6), (b) (7)(0

Security: (b) (6), (b) (7)(C) - 202-(D) (D), (D)

10:15 PM- Wheels Up Washington (IAD), en route to Indianapolis, IN (IND)

12:07 AM Flight Number: UA 4990

Confirmation: H5FPE9 Seat: 5A

AiC: (b) (c) Staff: n/a

Flight Time: 1 hr, 51 mins

Time Change: n/a

Note: Flight lands on Thursday, April 25th.

12:07 AM Wheels Down Indianapolis, IN (IND) // Proceed to Vehicles

12:30 AM- Depart Airport, en route to RON

12:45 AM Location: SpringHill Suites by Marriott

601 W Washington St Indianapolis, IN 46204 Manifest:

Secretary's Vehicle:

DB

AiC (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)

Drive Time: 15 minutes

RON: Indianapolis, IN

Location: SpringHill Suites by Marriott Indianapolis

601 W Washington St Indianapolis, IN 46204

Note: This concludes the Secretary's official daily schedule.

Thursday, April 25th

Indianapolis, IN

Weather Forecast

Indianapolis, IN
Mostly Cloudy with Some Rain
High 68°/Low 49°

Districts:

Region 3 - Great Lakes

Dress Code: Business Professional

Manifest:

THE SECRETARY

AiC (b) (6), (b) (7)(C

• Marshall Critchfield

Molly Block

Tami Heilemann

Advance:

• Staff: Andrew Patterson - 202-(b) (6)

Security: (b) (6), (b) (7)(0)

7) - 202-(b) (6), (b) (7)(C

Security:

o) (6), (b) (7)(C)

202-

8:00 AM- Staff Trip Debrief

8:15 AM Location: SpringHill Suites by Marriott Indianapolis - Lobby

601 W Washington St Indianapolis, IN 46204

Staff: Andrew Patterson

Molly Block

9:00 AM- Executive Time

12:45 PM Location: SpringHill Suites by Marriott Indianapolis

601 W Washington St Indianapolis, IN 46204

12:45 PM- Depart RON, en route to Lunch

1:00 PM Location: Connor's Kitchen & Bar

350 W Maryland St

Indianapolis, IN 46225

Manifest:

Secretary's Vehicle:

DΒ

AiC (b) (6), (b) (7)(C)

Drive Time: 15 minutes

1:00 PM-Lunch

2:00 PM Location: Connor's Kitchen & Bar

> 350 W Maryland St Indianapolis, IN 46225

Staff: Molly Block

Andrew Patterson

Depart Lunch, en route to Indiana Convention Center 2:00 PM-

2:10 PM Location: Indiana Convention Center

> 100 S Capitol Ave Indianapolis, IN 46225

Manifest:

Secretary's Vehicle:

DB

AiC

Drive Time: 10 minutes

2:10 PM-**Executive Time**

Indiana Convention Center 5:20 PM Location:

> Green Room 207 100 S Capitol Ave Indianapolis, IN 46225

5:20 PM-Media Row

5:50 PM Location: Indiana Convention Center

> 100 S Capitol Ave Indianapolis, IN 46225

Staff: Molly Block

Event Line-by-Line:

5:30 PM-NRA TV Interview with Cam Edwards (Live)

5:42 PM

5:50 PM-Depart Indiana Convention Center, en route to Indiana Roof Ballroom

6:00 PM Location: Indiana Roof Ballroom

> 140 W Washington St Indianapolis, IN 46204

Manifest:

Secretary's Vehicle:

DB

AiC Molly Block

10 minutes

6:00 PM-NRA Hunters' Leadership Forum Dinner 9:00 PM

Drive Time:

Location: Indiana Roof Ballroom

> 140 W Washington St Indianapolis, IN 46204

Event Line-by-Line:

6:00 PM Doors open; reception begins; **DB** arrives greeted by:

• Chuck DeWitt - NRA Ring of Freedom Manager

NRA HLF Co-Chair Trig French

Note: Chuck DeWitt and Trig French will escort **DB** through reception.

6:45 PM VOG Announcement; **DB** and guests move into main ballroom for dinner

Note: **DB** seated at table with the following guests:

Richard Childress Forrest Lucas Dave Duquette Jeremy Burleson Timothy Archer Gina Archer

7:00 PM NRA Hunting Video

7:01 PM VOG introduction:

Trig French

• NRA Second Vice President Richard Childress

7:07 PM Trig French introduces Lt. Colonel Oliver North to deliver invocation

7:08 PM **Oliver North** delivers invocation

7:10 PM Trig French makes welcome remarks; dinner served

8:00 PM NRA video followed by VOG announcement of **Trig French** for substantive remarks

8:05 PM Richard Childress delivers hunting committee report

8:06 PM Richard Childress introduces NRA Director of Hunting Policy Erica Rhoad for leg. update

8:12 PM Erica Rhoad delivers remarks and introduces **DB**

8:20 PM **DB** delivers keynote remarks

8:40 PM Trig French recognizes NRA HLF award winners

9:00 PM Dinner concludes

9:00 PM9:15 PM
Depart Indiana Roof Ballroom, en route to RON
Location: Hampton Inn Indianapolis - South

7045 McFarland Blvd Indianapolis, IN 46237

Manifest:

Secretary's Vehicle:

DB

AiC (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)

Drive Time: 15 minutes

RON: Indianapolis, IN

Location: Hampton Inn Indianapolis - South

7045 McFarland Blvd Indianapolis, IN 46237

Note: This concludes the Secretary's official daily schedule.

Friday, April 26th

Indianapolis., IN > Washington, D.C.

Weather Forecast

Indianapolis, IN Washington, D.C.

Mostly Sunny Sun and Clouds, a Thunderstorm

High 67°/Low 43° High 69°/Low 50°

Districts:

Region 3 - Great Lakes

Dress Code: Business Professional

Manifest:

THE SECRETARY

• AiC (b) (6), (b) (7)(C

• Marshall Critchfield

Molly Block

Tami Heilemann

Advance:

• Staff: Andrew Patterson - 202-(b) (6)

Security: (b) (6), (b) (7)(C)

Security: (b) (6), (b) (7)(C) - 202^{(b) (6), (b) (7)(C)}

8:15 AM- Depart RON, en route to Indiana Convention Center

8:45 AM Location: Indiana Convention Center

100 S Capitol Ave Indianapolis, IN 46225

Indianapo

Manifest:

Secretary's Vehicle:

DB

AiC (b) (6), (b) (7)(C)

Drive Time: 30 minutes

8:45 AM- NRA Exhibit Hall Walk-Through

9:45 AM Location: Indiana Convention Center

100 S Capitol Ave Indianapolis, IN 46225

Participants: Erica Rhoad - NRA Director of Hunting Policy

Peter Churchbourne - Director of NRA Hunter Services

Staff: Marshall Critchfield

Molly Block

9:45 AM- Depart Indiana Convention Center, en route to Lucas Oil Stadium

10:00 AM Location: Lucas Oil Stadium

500 S Capitol Ave Indianapolis, IN 46225 Manifest:

Secretary's Vehicle:

DB

AiC (b) (6), (b) (7)(C)

Marshall Critchfield

Drive Time: 15 minutes

10:00 AM- Attend POTUS' Remarks at the National Rifle Association Annual Meeting

12:45 PM Location: Lucas Oil Stadium

500 S Capitol Ave Indianapolis, IN 46225

Staff: Molly Block

Marshall Critchfield Tami Heilemann

12:45 PM- Depart Lucas Oil Stadium, en route to Airport

1:05 PM Location: Indianapolis International Airport

7800 Col. H. Weir Cook Memorial Dr

Indianapolis, IN 46241

Manifest:

Secretary's Vehicle:

DB

AiC (b) (6), (b) (7)(C)

Molly Block

Drive Time: 20 minutes

1:15 PM- Wheels Up Indianapolis, IN (IND), en route to Washington (JBA)

2:35 PM Flight Number: AF1

Confirmation: n/a Seat: n/a AiC: n/a

Staff: Molly Block Flight Time: 1 hr, 20 minutes

Time Change: n/a

2:35 PM Wheels Down Washington (JBA) // Proceed to Vehicles

2:55 PM Depart en route to DOI

3:25 PM Arrive DOI